Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and alcoholMariposa

Posted by vonnie on January 4, 2004, at 20:39:39

In reply to Re: Lexapro and alcohol vonnie, posted by Mariposa on January 4, 2004, at 16:56:06

> > > I'm an ardent drinker (tho not an alcoholic) and find that indeed, Lexapro and alcohol are a nasty combination.
> > >
> > > The alcohol seems to bring out Lex's worst side effects: nervousness, anxiety, insomnia, vivid dreams, someetimes bad dreams. I never have these on Lex when I'm not drinking.
> > >
> > > Today is my last "holiday" day and I will have dinner at a nice restaurant with my spouse. We will have wine and cocktails. After tonight I'm going completely on the wagon (not a problem for me) and will let the Lexapro do its job.
>
> >
> > Thanks for the response John. I couldnt believe the reaction I had to alcohol while on this med. I totally blacked out, couldnt even walk, it was horrible. I will stay away from it for a while to avoid that happening again. I've been on this for almost a month and am not sure if things are better or not. Sometimes I feel good, but sometimes I dont. I'm hoping that I see an improvement soon.
> >
>
> It could take 6 to 8 weeks befor you feel Lex begin to work....for me it was 9 weeks. Good news is it can only get better from here, you've got just a little further to go.
>
> Hang in there!~~~8|8
Thanks for the encouragement, but how exactly did you know that the Lex had finally kicked in? How did it make you feel different? I dont really know what to expect. The only thing I have noticed so far is that this month, the PMS that I usually get really bad, was better. Two weeks ago my doc increased my dosage to 10mg, I felt like I had the flu for two weeks now, but I have noticed that other people have experienced this s/e. I'm finally starting to feel better, good thing i was off work for the holidays, I couldnt imagine having to go to work in my condition. I slept away most of my two week vacation. I cant wait for this to get better. thanks : )


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:vonnie thread:295921
URL: http://www.dr-bob.org/babble/20031231/msgs/296489.html